| Model Number |
SA6AT5 |
| Medical Device Problem Codes |
Application Program Problem: Power Calculation Error (1473); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported lens was explanted due to unknown reasons.Additional information was received and stated that, explant lens due to dislocation, capsular adhesions.27.0 diopter lens replaced with 27.5 diopter.Symptoms were resolved to the patient.There was no patient harm reported.